Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Definable degrees and automorphisms of $\mathcal {D}$

Authors: Leo Harrington and Richard A. Shore
Journal: Bull. Amer. Math. Soc. 4 (1981), 97-100
MSC (1980): Primary 03030; Secondary 03055
MathSciNet review: 590819
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1975] L. Harrington and A. Kechris, A basis result for sets of reals with an application to minimal covers, Proc. Amer. Math. Soc. 53, 445-448. MR 398832
  • [1970] C. G. Jockusch, Jr. and R. I. Soare, Minimal covers and arithmetical sets, Proc. Amer. Math. Soc. 25, 856-859. MR 265154
  • [1954] S. C. Kleene and E. L. Post, The upper semi-lattice of degrees of recursice unsolvability, Ann. of Math. (2) 59, 379-407. MR 61078
  • [1968] A. H. Lachlan, Distributive initial segments of the degrees of unsolvability, Z. Math. Logik Grundlagen 14, 457-472. MR 237331
  • [ 1979] A. Nerode and R. A. Shore, Second order logic and first order theories of reducibility orderings, Proc. of Kleene Symposium, J. Barwise, J. Keisler and K. Kunen (eds.), North-Holland, Amsterdam. MR 591882
  • [1980] A. Nerode and R. A. Shore, Reducibility orderings: theories, definability and automorphisms, Ann. of Math. Logic, 18, 61-89. MR 568916
  • [1944] E. L. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc. 50, 284-316. MR 10514
  • [1967] H. Rogers, Jr., Theory of recursive functions and effective computability, Mac-Graw Hill Co., New York. MR 224462
  • [1967a] H. Rogers, Jr., Some problems of definability in recursive function theory, Sets Models and Recursion Theory, Proc. of the Summer School in Mathematical Logic and Tenth Logic Colloquium Lercester August—September 1965, Crossley, J. N. (ed.), North-Holland, Amsterdam.
  • [1963] G. E. Sacks, On the degrees less than 0', Ann. of Math. (2) 77, 211-231. MR 146078
  • [1979] R. A. Shore, The homogeneity conjecture, Proc. Nat. Acad. Sci. 76 No. 9, 4218-4219. MR 543312
  • [1981 ] R. A. Shore, On homogeneity and definability in the first order theory of the Turing degrees, J. Symbolic Logic (to appear). MR 644748
  • [1977] S. G. Simpson, First order theory of the degrees of recursive unsolvability, Ann. of Math. (2) 105, 121-139. MR 432435
  • [1977a] S. G. Simpson, Degrees of unsolvability: A survey of results, Handbook of Mathematical Logic, J. Barwise (ed.), North-Holland, Amsterdam.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03030, 03055

Retrieve articles in all journals with MSC (1980): 03030, 03055

Additional Information


American Mathematical Society